# SDR R61A201610140588

- Difficulty date: October 14, 2016
- Submitted: October 17, 2016
- Operation: Air carrier
- Aircraft: N722YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000496
- Aircraft time: 3,222 hours, 2,025 cycles
- System (JASC): 2565 · Escape Slide
- Part: Mechanism
- Condition: Lack Of Lube
- Location: R2 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE R2 ESCAPE SLIDE WOULD NOT ARM.  MAINTENANCE CLEANED AND LUBED THE SLIDE ARMING MECHANISM IAW AMM AND OPS CHECKED GOOD.
